I recently had a chronic migraine botox injection (5 weeks ago). I've tried everything and nothing has worked before so I'm really counting on this. The problem is that my headaches have gotten worse. When does the botox start taking effect and will I continue to have this side effect? Thank you for reading.
My first Botox injections didn't help me either. The next time the doctor could probably increase the amount that you get. Then Botox did help me significantly. Since then, I no longer get Botox. Acupuncture has helped me so much more than even the Botox. I had severe 24/7 migraines caused by a major stroke. When I first got acupuncture, they didn't help. Maybe because the sessions were too far apart. Or maybe I found a better acupuncturist. Look for a Community Acupuncture place because their fees are very low. Mine are just $20 a session. It is worth it.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2011 • 2 answers
Posted 30 May 2012 • 4 answers
Posted 30 Aug 2014 • 5 answers
Posted 25 Sep 2015 • 2 answers
Posted 28 Mar 2017 • 5 answers